| Model Number |
2C7564 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the buretrol component of two (2) buretrol solution sets separated from the tubing.This occurred during an unspecified operation.There was no report of patient injury or medical intervention associated with this event.No additional information is available.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h6, h11.H11: the actual devices were not available; however, photographs were provided for evaluation.Visual inspection of the photographs revealed that the tube assembly with the spike was detached from the burette subassembly.Another image shows that the interlink y-site has a loose rubber seal inside the y-site.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.